# SDR COMA0360088

- Difficulty date: February 12, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 9,989 hours, 10,190 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Thrust Reverser
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5719 R/H THRUST REVERSER UNLOCK CAUTION DURING T/O.SECURED REVERSER AND DEFERRED MAINT PER MEL.
